SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.


Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
Paper Publishing WeChat
Book Publishing WeChat

Article citations


Ph. E. B. Jourdain, “The Development of Theories of Mathematic Logic and the Principles of Mathematics,” The Quarterly Journal of Pure and Applied Mathematics, Vol. 43, 1912, pp. 219-314 (on H. McColl, G. Frege, and G. Peano).

has been cited by the following article: